Alert archive / Oregon / Red Flag Warnings in 2015
Red Flag Warning 7, NWS Pendleton, OR
NWS Pendleton, OR issued this red flag warning at Jul 8, 2015, 2:28 PM PDT. It took effect at Jul 9, 2015, 12:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2015, 2:28 PM PDT (21:28 UTC)
- In effect from
- Jul 9, 2015, 12:00 PM PDT
- Expired
- Jul 9, 2015, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Pendleton, OR
The text
As transmitted, in the capitals the NWS used until 2016.
274 WWUS86 KPDT 082128 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 228 PM PDT WED JUL 8 2015 ...SCATTERED THUNDERSTORMS WITH FREQUENT LIGHTNING ON THURSDAY ACROSS CENTRAL AND EASTERN OREGON AND SOUTHEAST WASHINGTON... .A LOW PRESSURE SYSTEM OVER CALIFORNIA WILL SPREAD MOISTURE AND ENERGY ACROSS EASTERN OREGON AND SOUTHEAST WASHINGTON ON THURSDAY. THUNDERSTORMS WILL DEVELOP DURING THE DAY AND EVENING HOURS...AND SOME THUNDERSTORMS WILL BRING FREQUENT LIGHTNING. MANY THUNDERSTORMS WILL BRING HEAVY RAIN AND WILL ADD MOISTURE TO THE VERY DRY FUELS. HOWEVER...THERE WILL BE THE POSSIBILITY OF NEW FIRE STARTS AND RAPID FIRE SPREAD IN AREAS THAT MAY ONLY RECEIVE LIGHT RAIN. ORZ610-611-640-642>645-WAZ643-645-091715- /O.NEW.KPDT.FW.W.0007.150709T1900Z-150710T0400Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST - MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON- SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- NORTHERN BLUE MOUNTAINS OF OREGON-CENTRAL BLUE MOUNTAINS- WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-ASOTIN COUNTY- 228 PM PDT WED JUL 8 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT THURSDAY FOR ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 610...611...640...642...643...643...644...645 AND 645... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONE ORZ610...EAST SLOPES OF THE CENTRAL OREGON CASCADES. FIRE ZONE ORZ611...DESCHUTES NATIONAL FOREST. FIRE ZONE ORZ640...CENTRAL MOUNTAIN OF OREGON. FIRE ZONE ORZ642....SOUTHERN BLUE AND STRAWBERRY MOUNTAINS. FIRE WEATHER ZONES WAZ643 AND ORZ643...NORTHERN BLUE MOUNTAINS OF OREGON AND SOUTHEAST WASHINGTON. FIRE ZONE ORZ644...CENTRAL BLUE MOUNTAINS. FIRE WEATHER ZONE WAZ645 AND ORZ645 WALLOWA DISTRICT AND ASOTIN COUNTY. * TIMING...MOST OF THE LIGHTNING ACTIVITY WILL OCCUR BETWEEN 2 PM AND 8 PM. * LIGHTNING ACTIVITY...3-4. * PRECIPITATION...SOME STORMS WILL BRING HEAVY RAIN WITH ONE HALF OF AN INCH TO ONE INCH POSSIBLE. IF HEAVY DOWNPOURS OCCUR NEAR STEEP TERRAIN...WATCH FOR DEBRIS FLOWS. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
786 WWUS86 KPDT 082128 CCA RFWPDT URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PENDLETON OR 228 PM PDT WED JUL 8 2015 ...SCATTERED THUNDERSTORMS WITH FREQUENT LIGHTNING ON THURSDAY ACROSS CENTRAL AND EASTERN OREGON AND SOUTHEAST WASHINGTON... .A LOW PRESSURE SYSTEM OVER CALIFORNIA WILL SPREAD MOISTURE AND ENERGY ACROSS EASTERN OREGON AND SOUTHEAST WASHINGTON ON THURSDAY. THUNDERSTORMS WILL DEVELOP DURING THE DAY AND EVENING HOURS...AND SOME THUNDERSTORMS WILL BRING FREQUENT LIGHTNING. MANY THUNDERSTORMS WILL BRING HEAVY RAIN AND WILL ADD MOISTURE TO THE VERY DRY FUELS. HOWEVER...THERE WILL BE THE POSSIBILITY OF NEW FIRE STARTS AND RAPID FIRE SPREAD IN AREAS THAT MAY ONLY RECEIVE LIGHT RAIN. ORZ610-611-640-642>645-WAZ643-645-091715- /O.COR.KPDT.FW.W.0007.150709T1900Z-150710T0400Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST - MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON- SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- NORTHERN BLUE MOUNTAINS OF OREGON-CENTRAL BLUE MOUNTAINS- WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-ASOTIN COUNTY- 228 PM PDT WED JUL 8 2015 ...RED FLAG WARNING IN EFFECT FROM NOON THURSDAY TO 9 PM PDT THURSDAY FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 610...611...640...642...643...643...644...645 AND 645... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO 9 PM PDT THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONE ORZ610...EAST SLOPES OF THE CENTRAL OREGON CASCADES. FIRE ZONE ORZ611...DESCHUTES NATIONAL FOREST. FIRE ZONE ORZ640...CENTRAL MOUNTAIN OF OREGON. FIRE ZONE ORZ642....SOUTHERN BLUE AND STRAWBERRY MOUNTAINS. FIRE WEATHER ZONES WAZ643 AND ORZ643...NORTHERN BLUE MOUNTAINS OF OREGON AND SOUTHEAST WASHINGTON. FIRE ZONE ORZ644...CENTRAL BLUE MOUNTAINS. FIRE WEATHER ZONE WAZ645 AND ORZ645 WALLOWA DISTRICT AND ASOTIN COUNTY. * TIMING...MOST OF THE LIGHTNING ACTIVITY WILL OCCUR BETWEEN 2 PM AND 8 PM. * LIGHTNING ACTIVITY...3-4. * PRECIPITATION...SOME STORMS WILL BRING HEAVY RAIN WITH ONE HALF OF AN INCH TO ONE INCH POSSIBLE. IF HEAVY DOWNPOURS OCCUR NEAR STEEP TERRAIN...WATCH FOR DEBRIS FLOWS. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
310 WWUS86 KPDT 091553 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 853 AM PDT THU JUL 9 2015 ...SCATTERED THUNDERSTORMS WITH FREQUENT LIGHTNING TODAY ACROSS CENTRAL AND EASTERN OREGON AND SOUTHEAST WASHINGTON... .A LOW PRESSURE SYSTEM OVER CALIFORNIA WILL SPREAD MOISTURE AND ENERGY ACROSS EASTERN OREGON AND SOUTHEAST WASHINGTON TODAY. THUNDERSTORMS WILL DEVELOP DURING THE DAYTIME AND EVENING HOURS...AND SOME THUNDERSTORMS WILL BRING FREQUENT LIGHTNING. MANY THUNDERSTORMS WILL BRING HEAVY RAIN AND WILL ADD MOISTURE TO THE VERY DRY FUELS. HOWEVER...THERE WILL BE THE POSSIBILITY OF NEW FIRE STARTS AND RAPID FIRE SPREAD IN AREAS THAT MAY ONLY RECEIVE LIGHT RAIN. ORZ641-100000- /O.EXA.KPDT.FW.W.0007.150709T1900Z-150710T0400Z/ LOWER COLUMBIA BASIN OF OREGON- 853 AM PDT THU JUL 9 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR OREGON FIRE WEATHER ZONE 641... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE OR641...LOWER COLUMBIA BASIN OF OREGON. * TIMING...MOST OF THE LIGHTNING ACTIVITY WILL OCCUR BETWEEN 2 PM AND 8 PM. * LIGHTNING ACTIVITY...3...POSSIBLY 4. * PRECIPITATION...SOME STORMS WILL BRING HEAVY RAIN WITH AMOUNTS UP TO ONE HALF OF AN INCH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ610-611-640-642>645-WAZ643-645-100000- /O.CON.KPDT.FW.W.0007.150709T1900Z-150710T0400Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST - MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON- SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- NORTHERN BLUE MOUNTAINS OF OREGON-CENTRAL BLUE MOUNTAINS- WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-ASOTIN COUNTY- 853 AM PDT THU JUL 9 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 610...611...640... 642...643...643...644...645 AND 645... * AFFECTED AREA...FIRE WEATHER ZONE OR610...EAST SLOPES OF THE CENTRAL OREGON CASCADES. FIRE ZONE OR611...DESCHUTES NATIONAL FOREST. FIRE ZONE OR640...CENTRAL MOUNTAIN OF OREGON. FIRE ZONE OR642....SOUTHERN BLUE AND STRAWBERRY MOUNTAINS. FIRE WEATHER ZONES WA643 AND OR643...NORTHERN BLUE MOUNTAINS OF OREGON AND SOUTHEAST WASHINGTON. FIRE ZONE OR644...CENTRAL BLUE MOUNTAINS. FIRE WEATHER ZONE WA645 AND OR645 WALLOWA DISTRICT AND ASOTIN COUNTY. * TIMING...MOST OF THE LIGHTNING ACTIVITY WILL OCCUR BETWEEN 2 PMAND 8 PM. * LIGHTNING ACTIVITY...3-4. * PRECIPITATION...SOME STORMS WILL BRING HEAVY RAIN WITH ONE HALF OF AN INCH TO ONE INCH POSSIBLE. IF HEAVY DOWNPOURS OCCUR NEAR STEEP TERRAIN...WATCH FOR DEBRIS FLOWS. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
442 WWUS86 KPDT 092055 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 155 PM PDT THU JUL 9 2015 ...SCATTERED THUNDERSTORMS WITH FREQUENT LIGHTNING TODAY ACROSS CENTRAL AND EASTERN OREGON AND SOUTHEAST WASHINGTON... .A LOW PRESSURE SYSTEM OVER CALIFORNIA WILL SPREAD MOISTURE AND ENERGY ACROSS EASTERN OREGON AND SOUTHEAST WASHINGTON TODAY. THUNDERSTORMS WILL DEVELOP DURING THE DAYTIME AND EVENING HOURS... AND SOME THUNDERSTORMS WILL BRING FREQUENT LIGHTNING. MANY THUNDERSTORMS WILL BRING HEAVY RAIN AND WILL ADD MOISTURE TO THE VERY DRY FUELS. HOWEVER...THERE WILL BE THE POSSIBILITY OF NEW FIRE STARTS AND RAPID FIRE SPREAD IN AREAS THAT MAY ONLY RECEIVE LIGHT RAIN. ORZ610-611-640-642>645-WAZ643-645-100400- /O.CON.KPDT.FW.W.0007.000000T0000Z-150710T0400Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST - MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON- SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- NORTHERN BLUE MOUNTAINS OF OREGON-CENTRAL BLUE MOUNTAINS- WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-ASOTIN COUNTY- 155 PM PDT THU JUL 9 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 610...611...640... 642...643...643... 644...645 AND 645... * AFFECTED AREA...FIRE WEATHER ZONE OR610...EAST SLOPES OF THE CENTRAL OREGON CASCADES. FIRE ZONE OR611...DESCHUTES NATIONAL FOREST. FIRE ZONE OR640...CENTRAL MOUNTAIN OF OREGON. FIRE ZONE OR642....SOUTHERN BLUE AND STRAWBERRY MOUNTAINS. FIRE WEATHER ZONES WA643 AND OR643...NORTHERN BLUE MOUNTAINS OF OREGON AND SOUTHEAST WASHINGTON. FIRE ZONE OR644...CENTRAL BLUE MOUNTAINS. FIRE WEATHER ZONE WA645 AND OR645 WALLOWA DISTRICT AND ASOTIN COUNTY. * TIMING...MOST OF THE LIGHTNING ACTIVITY WILL OCCUR BETWEEN 2 PMAND 8 PM. * LIGHTNING ACTIVITY...3-4. * PRECIPITATION...SOME STORMS WILL BRING HEAVY RAIN WITH ONE HALF OF AN INCH TO ONE INCH POSSIBLE. IF HEAVY DOWNPOURS OCCUR NEAR STEEP TERRAIN...WATCH FOR DEBRIS FLOWS. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ641-100400- /O.CON.KPDT.FW.W.0007.000000T0000Z-150710T0400Z/ LOWER COLUMBIA BASIN OF OREGON- 155 PM PDT THU JUL 9 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR OREGON FIRE WEATHER ZONE 641... * AFFECTED AREA...FIRE WEATHER ZONE OR641...LOWER COLUMBIA BASIN OF OREGON. * TIMING...MOST OF THE LIGHTNING ACTIVITY WILL OCCUR BETWEEN 3 PM AND 8 PM. * LIGHTNING ACTIVITY...3...POSSIBLY 4. * PRECIPITATION...SOME STORMS WILL BRING HEAVY RAIN WITH AMOUNTS UP TO ONE HALF OF AN INCH POSSIBLE. * IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
535 WWUS86 KPDT 100411 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 911 PM PDT THU JUL 9 2015 ORZ610-611-640>645-WAZ643-645-100515- /O.EXP.KPDT.FW.W.0007.000000T0000Z-150710T0400Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST - MINUS SISTERS RANGER DISTRICT-CENTRAL MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF OREGON- SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- NORTHERN BLUE MOUNTAINS OF OREGON-CENTRAL BLUE MOUNTAINS- WALLOWA DISTRICT-BLUE MOUNTAINS OF WASHINGTON-ASOTIN COUNTY- 911 PM PDT THU JUL 9 2015 ...RED FLAG WARNING HAS EXPIRED FOR ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 610...611...640...641... 642...643...643...644...645 AND 645... ISOLATED THUNDERSTORMS ARE STILL POSSIBLE ACROSS CENTRAL OREGON THROUGH MIDNIGHT...MAINLY IMPACTING ZONES 642 640 611. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Jul 8, 10:59 AM PDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jul 8, 10:59 AM PDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 1059 AM PDT WED JUL 8 2015 UPDATED AVIATION DISCUSSION .SHORT TERM...MORNING UPDATE...AN UPPER LEVEL WAVE WILL CONTINUE TO MOVE SOUTH THROUGH THE PACIFIC NORTHWEST TODAY. THIS WAVE WILL LARGELY WASH OUT THIS EVENING WITH PART OF IT'S ENERGY BEING PULLED INTO THE UPPER LOW CURRENTLY OFF THE CALIFORNIA COAST. AS SUCH THE REGION WILL BE UNDER A RELATIVELY DRIER NORTH TO NORTHEAST FLOW WITH THE DEEP MOISTURE SUPPRESSED ACROSS SOUTHERN OREGON. FOR THE MOST PART WILL SEE DRY CONDITIONS WITH ABOVE SEASONAL HIGH TEMPS TODAY. A FEW SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE RIDGES AND HIGHER TERRAIN OF CENTRAL AND EAST-CENTRAL OREGON, THE WALLOWA MOUNTAINS AND THE WASHINGTON CASCADE EAST SLOPES. MUCH OF THIS ACTIVITY SHOULD END AFTER SUNSET THIS EVENING. A FEW SHOWERS OR STORMS MAY PERSIST OVERNIGHT ALONG SOUTHERN PORTIONS OF DESCHUTES, CROOK, AND GRANT COUNTIES DUE TO THE APPROACH OF THE DEEP MOISTURE BAND. UPDATES THIS MORNING COVERED ADJUSTMENTS TO LOCATIONS AND COVERAGE OF SHOWERS AND THUNDERSTORMS. ALSO MADE SOME MINOR ADJUSTMENTS TO SKY COVER AND WINDS. 90 .LONG TERM...PREVIOUS DISCUSSION...A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH WASHINGTON AND OREGON THIS WEEKEND. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS WITH THE HIGHEST CHANCE TO SEE THUNDER DURING THE AFTERNOON AND EVENING WHEN DIURNAL HEATING ENHANCES THE INSTABILITY ASSOCIATED WITH THE DISTURBANCES. WINDS WILL BE BREEZY/WINDY FOR PARTS OF THE AREA ON FRIDAY AND SATURDAY EVENING WITH WINDS OF 15-25KTS AND HIGH GUSTS POSSIBLE. TEMPERATURES WILL BE MUCH COOLER DUE TO COOLER TEMPERATURES ALOFT ASSOCIATED WITH THE UPPER LEVEL TROUGHING. THE TROUGH WILL SHIFT EAST MONDAY OR TUESDAY...WITH THE GFS ENSEMBLES SHOWING SIGNIFICANT SPREAD. WHEN THE TROUGH FINALLY MOVES EAST OF THE REGION A MUCH DRIER WESTERLY FLOW WILL START. && .AVIATION...18Z TAFS...VFR FOR THE NEXT 24 HOURS. CUMULUS DEVELOPING IN CENTRAL OREGON AND OVER THE MOUNTAINS OF NORTHEAST OREGON THIS AFTERNOON. ISOLATED SHOWERS AND THUNDERSTORMS MAINLY IN THE AFTERNOON AND EVENING OVER THE MOUNTAINS OF CENTRAL AND EASTERN OREGON. ANY THUNDERSTORMS THAT DO DEVELOP 21Z-04Z WILL REMAIN SOUTH AND EAST OF KRDM AND KBDN. WINDS LESS THAN 12 KT, EXCEPT AT KDLS WHERE GUSTS TO 20 KT AT TIMES. SUSTAINED WINDS 23Z-02Z AT KRDM AND KBDN WILL BE AROUND 15 KTS FROM 330-360 DEGREES WITH GUSTS TO 23 KTS. POLAN && .PRELIMINARY POINT TEMPS/POPS... PDT 98 64 95 67 / 0 0 20 20 ALW 98 69 95 72 / 0 0 20 20 PSC 101 64 100 70 / 0 0 10 10 YKM 101 65 101 70 / 0 0 10 20 HRI 101 67 99 72 / 0 0 10 20 ELN 101 63 101 69 / 0 0 10 20 RDM 93 57 90 57 / 10 10 30 30 LGD 92 54 87 56 / 10 10 30 30 GCD 96 60 94 59 / 20 20 40 50 DLS 100 69 96 70 / 0 0 10 20 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 90/76/99
In the hours before
Special weather statement, Jul 8, 1:01 PM PDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
101 PM PDT WED JUL 8 2015
ORZ503-082045-
SOUTHERN BLUE MOUNTAINS OF OREGON OR-
101 PM PDT WED JUL 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT COUNTY UNTIL
145 PM PDT...
AT 100 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BATES...OR 22 MILES NORTHEAST OF JOHN DAY...MOVING SOUTHWEST AT 10
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BATES AND GREENHORN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED PONDING WATER. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4447 11866 4446 11875 4464 11883 4472 11848
4470 11850 4470 11851 4469 11852 4466 11848
4464 11836 4459 11830 4453 11837 4446 11837
4443 11857
TIME...MOT...LOC 2000Z 063DEG 11KT 4459 11856
MMURPHYThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:01 PM PDT | Special Weather Statement | PDT | Grant | 44 min |
Nearby
Red Flag Warnings in Oregon, 2015Red Flag Warnings in Washington, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.